# SDR DALA2023103108947

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY BEARING ON AILERON HINGE 5 LH WING. CORRECTIVE ACTION: REPLACED BEARING (1 EA) AND NEW SLEEVE (1 EA) ON AILERON HINGE #5 ON LH AS PER AIRBUS CMM 57-51-54. (0041896)
